It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-12-2007, 09:22 PM   #1
Inactive
(female)
 
Join Date: Nov 2006
Posts: 88
ilovejoaquim HB User
any remedy to ease extreme hotflashes from withdrawl?

the worst withdrawl symptoms i've ever had are hotflashes, extreme bitchyness and backaches.

I can pretty much learn to deal with those for a while except for the hotflashes.
Has anyone had this symptom of withdrawl before? Is there any remedy to help ease hotflashes? anybody please help me out with that. If I can control the hotflashes a little bit better then I might be able to stop taking narc's easier.

I noticed that when I feel another extreme hotflash coming on I tend to yell at somebody for no reason at the same time.

Is this normal for that to go hand in hand?

 
Sponsors Lightbulb
   
Old 10-13-2007, 06:17 AM   #2
Newbie
(female)
 
Join Date: Oct 2007
Location: S.A. Texas
Posts: 6
agit777 HB User
Unhappy Re: any remedy to ease extreme hotflashes from withdrawl?

I know exactly what your talking about. The hotflashes are horrible!!! I'm withdrawing from norco and along with the hotflashes i get goosebumps at the same time (but i'm not cold). I don't know if it's normal or what to do to ease it but it's happening to me too. Another symptom that's driving me crazy is the restless legs. I feel like i can't sit still and i hurt all over. I've been taking Soma (muscle relaxer) during the day and Lunesta at night just to try and get a little sleep here and there. Even with that i can only sleep a couple hours at a time. Sorry i don't have an answer for you but wanted to let you know your not alone.

 
Sponsors Lightbulb
   
Old 10-13-2007, 09:45 AM   #3
Member
(female)
 
Join Date: Jul 2007
Location: miami,fl, usa
Posts: 53
rozetat2 HB User
Re: any remedy to ease extreme hotflashes from withdrawl?

Hi there-- hot flashes are the worst for me too. Ive detoxed many times off lortabs and percocets and soon i will be w/ding from suboxone. Please keep your fingers crossed for me as I am sooooo friggin nervous about going through it. Anyway, the hotflashes were awful. I would feel one coming on and like you, I would become extrememly angry, bitter and resentful-- plus the hotflash was like a beating--or getting punched in the face. What i have done, was get in a hot hot hot bath. Sounds crazy i know-- but it will ease your muscle aches and the flashes seem to stop--temporarily. Take some niacin (not niacinamide--the flush free kind) because you will want to open your blood vessels and your face willl flush, and drink a big glass of water then sit in the hot tub-- have water by your side to sip on too. Stay in for as long as you can. Drain out some of the water if you have to and fill it back with hot. Then get in some comfy light clothes and lay down. I even took a valium and the bath and it was great-- like a mini-vacation from w/d-- but be careful-- i wouldnt want you to faint or anything. valium was nothing to me, it was only 5mg. Or maybe a muscle relaxer would be good. Anyway, lay down, light some candles or incense-- soft music and rest--- plus a good ol wet wash cloth on the neck helps too-- feel better soon

 
Old 10-13-2007, 11:21 PM   #4
Member
(male)
 
Join Date: Aug 2007
Location: Orlando, FL
Posts: 83
Lou1 HB User
Re: any remedy to ease extreme hotflashes from withdrawl?

Hello,
The hot flashes along with the goosebumps were the worst physical symptom I dealt with during my detox from hydros and darvocet. My doctor prescribed a clonidine patch which almost completely took away this symptom. For me it was a lifesaver. Clonidine is actually a blood-pressure medicine that "they" found helped during opiate detox in reducing the severity of withdrawal. You can get this prescribed from any physician. Of course, this will require having an open and honest conversation with the doctor as to your battle over addiction. I did this and found my doctor to be very compassionate and willing to help me through this.

Please take the time to get the clonidine patch. It will really help.

Good luck,
Lou

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
What kind of natural remedy/protocol would be suggested for... numbcy Digestive Disorders 18 02-20-2010 07:39 PM
How to deal with extreme post tooth extraction pain DeltaTenNZ Dental Health 4 01-17-2009 04:58 PM
EXTREME MAV - what helps? Boslee2008 Inner Ear Disorders 39 07-17-2008 04:57 PM
Hotflashes & Nightsweats have returned KTMorra Multiple Sclerosis 7 07-19-2007 01:02 PM
Is there a Natural remedy for a slight cavity? singer1 Alternative Medicine 14 04-25-2005 03:01 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:46 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!